Discussions By Condition: Cardiovascular disease

Cannot get a dianosis by doctor. Chest pains, arm pains and light headed. Please help!

Posted In: Cardiovascular disease 0 Replies
  • Posted By: AnthonyJohnson215
  • September 4, 2014
  • 04:10 PM

So I'm a 20yo Male. I'm 5'10 and a whopping 300 pounds in weight with a blood pressure that can range from 130/86 to 140/90 ( Not sure if the BP's are accurate tbh. I smoked a lot this year but mainly this year, I stopped a week ago. I've been having chest pains on and off for a while now. It can go from an aching pain to a random pressure type of feeling. I get palpitations almost constantly and I feel sometimes as if my heart isn't beating correctly. Probably because I'm freaking out about this.

I've gotten all kinds of test. Blood test, stress test, EKG, ultra sound and a cat scan, they all came out normal and it's frustrating me because I personally feel as if something is wrong. I have a scheduled with a Cardiologist on the 16th but I want some help of what it could be until then. I can't continue forward with my life when I feel as if any minute, I could die. I've been to the ER so many times now, it's so frustrating.

Just recently I started getting light headed after a meal, now it's scary to eat. Isn't that something? I need help with this asap!

I have my ER results that I'm going to upload as pics. They don't make sense to me but perhaps someone can enlighten me a little? I'd really appreciate the help, I need it. I've also been burping a lot as well. I really feel as if this is cardiac, I'm scared as ***l

Reply Flag this Discussion
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?